Katalog GES

Showing 1 - 2 of 2 for search: 'Burnside, Robert R', query time: 0.44s
No Cover Image
by Burnside, Robert R. in The American Mathematical Monthly Vol. 82, No. 10 (1975), p. 1005
...10.2307/2318258 doi 2318258 2318258 ger GBVCP eng Burnside, Robert R. Convexity and Jensen...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Just, Erwin in Mathematics Magazine Vol. 75, No. 3 (2002), p. 227-233
    ... Burnside, Robert R. Bataille, Michael Bogaert, Jean Can, Minh Martin, Reiner Neubauer, Michael G...

    Volltext
    Volltext
    Article
    Add to Favorites

      Narrow Search

      Library Services

      Search Options

      Quick links

      Orientation